Alert archive / Maine / Red Flag Warnings in 2016
Red Flag Warning 6, NWS Gray, ME
NWS Gray, ME issued this red flag warning at Apr 24, 2016, 3:34 AM EDT. It took effect at Apr 24, 2016, 10:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2016, 3:34 AM EDT (07:34 UTC)
- In effect from
- Apr 24, 2016, 10:00 AM EDT
- Expired
- Apr 24, 2016, 6:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
610 WWUS81 KGYX 240734 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 334 AM EDT SUN APR 24 2016 ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE THREAT OF WILDFIRES AGAIN TODAY... MEZ012>014-018>028-NHZ003>015-241545- /O.UPG.KGYX.FW.A.0006.160424T1500Z-160424T2300Z/ /O.NEW.KGYX.FW.W.0006.160424T1400Z-160424T2200Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE- EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 334 AM EDT SUN APR 24 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPSHIRE AND WESTERN MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 014 COASTAL ROCKINGHAM... FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND...FIRE WEATHER ZONE 020 ANDROSCOGGIN... FIRE WEATHER ZONE 021 KENNEBEC...FIRE WEATHER ZONE 022 INTERIOR WALDO...FIRE WEATHER ZONE 023 COASTAL YORK... FIRE WEATHER ZONE 024 COASTAL CUMBERLAND...FIRE WEATHER ZONE 025 SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...RED FLAG CONDITIONS FROM 10 AM THROUGH 6 PM TODAY. * RELATIVE HUMIDITY...AS LOW AS 10 TO 20 PERCENT. * TEMPERATURES...IN THE 50S. * LIGHTNING...NONE. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD LEAD TO UNPREDICTABLE AND EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MEZ007>009-NHZ001-002-241545- /O.NEW.KGYX.FW.W.0006.160424T1400Z-160424T2200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- 334 AM EDT SUN APR 24 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE MOUNTAINS OF MAINE AND NEW HAMPSHIRE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 007 NORTHERN OXFORD...FIRE WEATHER ZONE 008 NORTHERN FRANKLIN AND FIRE WEATHER ZONE 009 CENTRAL SOMERSET. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...RED FLAG CONDITIONS FROM 10 AM THROUGH 6 PM. * RELATIVE HUMIDITY...AS LOW AS 10 TO 20 PERCENT. * TEMPERATURES...IN THE 50S. * LIGHTNING...NONE. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD LEAD TO UNPREDICTABLE AND EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
978 WWUS81 KGYX 240934 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 534 AM EDT SUN APR 24 2016 ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE THREAT OF WILDFIRES AGAIN TODAY... MEZ007>009-012>014-018>028-NHZ001>015-242200- /O.CON.KGYX.FW.W.0006.160424T1400Z-160424T2200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 534 AM EDT SUN APR 24 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPSHIRE AND WESTERN MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL... FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 NORTHERN OXFORD... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 NORTHERN FRANKLIN... FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 CENTRAL SOMERSET...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 014 COASTAL ROCKINGHAM...FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 020 ANDROSCOGGIN...FIRE WEATHER ZONE 021 KENNEBEC...FIRE WEATHER ZONE 022 INTERIOR WALDO...FIRE WEATHER ZONE 023 COASTAL YORK... FIRE WEATHER ZONE 024 COASTAL CUMBERLAND...FIRE WEATHER ZONE 025 SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...RED FLAG CONDITIONS FROM 10 AM THROUGH 6 PM. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE UPPER 40S TO UPPER 50S. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD CAUSE FIRES TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$
855 WWUS81 KGYX 241417 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1017 AM EDT SUN APR 24 2016 ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE THREAT OF WILDFIRES AGAIN TODAY... MEZ007>009-012>014-018>028-NHZ001>015-242200- /O.CON.KGYX.FW.W.0006.000000T0000Z-160424T2200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 1017 AM EDT SUN APR 24 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR ALL OF NEW HAMPSHIRE AND WESTERN AND CENTRAL MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL... FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 NORTHERN OXFORD... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 NORTHERN FRANKLIN... FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 CENTRAL SOMERSET...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 014 COASTAL ROCKINGHAM...FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 020 ANDROSCOGGIN...FIRE WEATHER ZONE 021 KENNEBEC...FIRE WEATHER ZONE 022 INTERIOR WALDO...FIRE WEATHER ZONE 023 COASTAL YORK... FIRE WEATHER ZONE 024 COASTAL CUMBERLAND...FIRE WEATHER ZONE 025 SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...RED FLAG CONDITIONS FROM 10 AM THROUGH 6 PM. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...LOW 50S TO AROUND 60. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD CAUSE FIRES TO SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$
050 WWUS81 KGYX 242215 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 615 PM EDT SUN APR 24 2016 ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE THREAT OF WILDFIRES AGAIN MONDAY... MEZ007>009-012>014-018>022-025>028-250615- /O.EXP.KGYX.FW.W.0006.000000T0000Z-160424T2200Z/ /O.NEW.KGYX.FW.A.0007.160425T1500Z-160425T2200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 615 PM EDT SUN APR 24 2016 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF WESTERN MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 007 NORTHERN OXFORD...FIRE WEATHER ZONE 008 NORTHERN FRANKLIN...FIRE WEATHER ZONE 009 CENTRAL SOMERSET...FIRE WEATHER ZONE 012 SOUTHERN OXFORD... FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 018 INTERIOR YORK... FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND...FIRE WEATHER ZONE 020 ANDROSCOGGIN...FIRE WEATHER ZONE 021 KENNEBEC...FIRE WEATHER ZONE 022 INTERIOR WALDO...FIRE WEATHER ZONE 025 SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO. * WINDS...NORTHWEST AROUND 10 MPH WITH FREQUENT GUSTS AROUND 20 MPH. * TIMING...RED FLAG CONDITIONS FROM 10 AM THROUGH 6 PM. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * TEMPERATURES...GENERALLY BETWEEN 50 AND 60 DEGREES. * LIGHTNING...NONE EXPECTED. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD CAUSE FIRES TO SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MEZ023-024-NHZ001>015-242315- /O.EXP.KGYX.FW.W.0006.000000T0000Z-160424T2200Z/ COASTAL YORK-COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE- EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 615 PM EDT SUN APR 24 2016 ...RED FLAG WARNING HAS EXPIRED FOR CRITICAL FIRE WEATHER CONDITIONS... $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Apr 24, 2:59 AM EDT, 35 minutes earlier.
Area forecast discussion, Apr 24, 2:59 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
259 AM EDT SUN APR 24 2016
.SYNOPSIS...
HIGH PRESSURE WILL SHIFT OFFSHORE SOUTH OF NEW ENGLAND TODAY. A
WEAK COLD FRONT WILL DROP SOUTH THROUGH THE REGION TONIGHT AND
WILL STALL OVER SOUTHERN NEW ENGLAND ON MONDAY. SEVERAL WEAK WAVES
OF LOW PRESSURE WILL TRACK EAST ALONG THIS BOUNDARY MONDAY NIGHT
THROUGH TUESDAY. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST
TUESDAY NIGHT THROUGH WEDNESDAY. HIGH PRESSURE WILL HOLD OVER THE
AREA ON THURSDAY AS LOW PRESSURE PASSES WELL SOUTH OF NEW ENGLAND.
HIGH PRESSURE WILL REMAIN OVER THE REGION ON FRIDAY.
&&
.NEAR TERM /THROUGH TODAY/...
HIGH PRESSURE WILL HOLD OVER THE REGION TODAY PRODUCING MOSTLY
SUNNY SKIES. WILL SEE SLIGHTLY COOLER HIGH TEMPS THAN YESTERDAY
WITH HIGHS RANGING THROUGH THE 50S FROM NORTH TO SOUTH.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM MONDAY/...
WEAK COLD FRONT WILL DROP SOUTH THROUGH THE REGION OVERNIGHT WITH
NOT MUCH FANFARE ASIDE FROM A FEW PASSING CLOUDS. MOSTLY CLEAR
SKIES AND LIGHT WINDS WILL MAKE FOR ANOTHER COLD NIGHT WITH LOWS
IN THE LOWER TO MID 20S NORTH AND UPPER 20S TO MID 30S SOUTH.
COLD FRONTAL BOUNDARY WILL STALL OVER SOUTHERN NEW ENGLAND ON
MONDAY AS HIGH PRESSURE NOSES INTO NORTHERN NEW ENGLAND. THIS WILL
PRODUCE MOSTLY CLOUDY SKIES ACROSS SOUTHERN NEW HAMPSHIRE AND
SOUTHWEST MAINE. WEAK OVER-RUNNING DEVELOPING ALONG THIS BOUNDARY
MAYPRODUCE A FEW SHOWERS IN FAR SOUTHERN ZONES BUT EXPECT THIS
ACTIVITY TO BE LIGHT AND SPOTTY. FARTHER NORTH SKIES SHOULD REMAIN
PARTLY TO MOSTLY SUNNY THROUGH THE DAY. HIGH TEMPERATURES WILL
RANGE THROUGH THE 50S TO NEAR 60 IN THE FAR SOUTH.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE UPPER LEVEL LOW AFFECTING OUR WEATHER MUCH OF THE WEEK WILL
DIG FURTHER INTO QUEBEC TUESDAY AND WEDNESDAY BEFORE SHIFTING ENE
OUT OF HUDSON BAY TOWARDS THE END OF THE WORK WEEK. WE WILL
CONTINUE TO SEE A VERY ACTIVE WEATHER PATTERN IN THE IMMEDIATE
FUTURE AS EMBEDDED ENERGY ROTATES AROUND THIS SYSTEM AND INTO THE
NORTHEAST.
THE COLD FRONT WHICH MOVED THROUGH ON MONDAY WILL HAVE STALLED
TO OUR SOUTH TUESDAY...POSSIBLY NEAR LONG ISLAND AND EXTENDING
INTO THE ATLANTIC. ANOTHER WAVE OF LOW PRESSURE TRAVELS ALONG THE
BOUNDARY ON TUESDAY KEEPING SHOWERS IN THE FORECAST. AS
TEMPERATURES FALL TUESDAY NIGHT RAIN SHOWERS WILL TRANSITION TO
SNOW OVER THE MOUNTAINS AND FOOTHILLS WITH A FEW FLAKES POSSIBLE
EVEN AS FAR SOUTH AS LEBANON NH...GRAY ME...AND AUGUSTA ME. SNOW
AMOUNTS WILL BE LIGHT AND DISAPPEAR IN MOST AREAS DURING THE DAY
ON WEDNESDAY UNDER FULL LATE APRIL SUNSHINE.
THE HIGHER QPF AMOUNTS WILL BE ALONG THE COAST OF NH AND FROM
PORTLAND WESTWARD. STORM TOTAL QPF AMOUNTS WILL STILL ONLY BE
AROUND A HALF INCH OR SO OVER THE 24 HOURS PERIOD. HIGH PRESSURE
PUSHES IN FROM THE NW DURING THE DAY WEDNESDAY EVEN AS ANOTHER
WEAK SHORTWAVE DROPS SOUTH THROUGH THE AREA. THIS WILL RESULT IN
A FEW CLOUDS BUT NO PRECIPITATION AS ONCE AGAIN MOISTURE WILL BE
DEPLETED. THIS WILL RESULT IN ANOTHER ACTIVE FIRE DAY.
THURSDAY THROUGH SATURDAY WE WILL SEE WARM WEATHER WITH A CHANCE
FOR SHOWERS THURSDAY INTO FRIDAY AS ANOTHER SYSTEM PASSES TO OUR
SOUTH. THE WEEKEND LOOKS DRY EXCEPT FOR A FEW MOUNTAIN SHOWERS.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...VFR TODAY THROUGH MONDAY.
LONG TERM...MVFR CONDITIONS LATE MONDAY NIGHT INTO TUESDAY MAINLY
FOR KLEB...KCON...KMHT...KPSM AND POSSIBLY KPWM LATE TUESDAY AS
SHOWERS DEVELOP AND SPREAD EAST. IMPROVING CONDITIONS ARE EXPECTED
TUESDAY NIGHT INTO WEDNESDAY. VFR WEDNESDAY AND THURSDAY.
&&
.MARINE...
SHORT TERM...SCA'S IN EFFECT FOR THE OUTER WATERS THROUGH LATE
MORNING.
LONG TERM...LATE MONDAY NIGHT INTO TUESDAY MORNING WINDS WILL GUST
TO NEAR 25-30 KTS OVER THE WATERS IN ASSOCIATION WITH A LOW LEVEL
JET AND A FRONTAL PASSAGE. A SCA MAY BE NEEDED DURING THIS TIME. ON
WEDNESDAY WINDS GUST INTO THE 20S OVER THE WATERS.
&&
.FIRE WEATHER...
ENHANCED FIRE DANGER WILL ONCE AGAIN BE AN ISSUE TODAY AS MINIMUM
RH VALUES LATE THIS MORNING THROUGH THE AFTERNOON RANGE FROM 10
TO 20 PERCENT ACROSS THE REGION. EXPECT LIGHTER WINDS THAN
YESTERDAY BUT WILL GRADUALLY INCREASE TO 10 TO 15 MPH WITH GUSTS
TO 20 MPH. HAVE ISSUED A RED FLAG WARNING FOR THE ENTIRE FORECAST
AREA FROM 10 AM THROUGH 6 PM.
WE MAY SEE RED FLAG CONDITIONS TOMORROW ACROSS MUCH OF NH AND
MAINE ONCE AGAIN WITH VERY LOW RH VALUES RANGING FROM 15 TO 30%.
WINDS WILL BE ON THE LIGHT SIDE...10 TO 15 MPH...BUT NOT MUCH IS
NEEDED DURING THESE DRY CONDITIONS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR MEZ007>009-012>014-018>028.
NH...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR NHZ001>015.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ANZ150-
152-154.
&&
SINSABAUGH/HANESHazardous weather outlook, Apr 24, 3:05 AM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 305 AM EDT SUN APR 24 2016 MEZ007>009-012>014-018>028-NHZ001>015-250715- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 305 AM EDT SUN APR 24 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DANGEROUSLY LOW RELATIVE HUMIDITY VALUES WILL DEVELOP ONCE AGAIN MONDAY ACROSS ALL OF NEW HAMPSHIRE AND MAINE. WINDS WILL BE IN THE 10 TO 15 MPH RANGE. A FIRE WEATHER WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-250715- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 305 AM EDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:15 PM EDT | Fire Weather Watch | GYX | 9 hr |
Nearby
Red Flag Warnings in Maine, 2016Red Flag Warnings in New Hampshire, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.